Minimal models for Drinfeld modules of rank 2 with complex multiplication

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 311
  • Download : 0
We show that some Drinfeld modules of rank 2 on F-q[T] with complex multiplication have global minimal models.
Publisher
BIRKHAUSER VERLAG AG
Issue Date
2000-03
Language
English
Article Type
Article
Citation

ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200

ISSN
0003-889X
DOI
10.1007/s000130050430
URI
http://hdl.handle.net/10203/73999
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0